Exceptional cases of integral equations of convolution type and equations of the first kind
Doklady Akademii Nauk, Tome 136 (1961) no. 6, pp. 1277-1280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_6_a3,
author = {F. D. Gakhov and V. I. Smagina},
title = {Exceptional cases of integral equations of convolution type and equations of the first kind},
journal = {Doklady Akademii Nauk},
pages = {1277--1280},
year = {1961},
volume = {136},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a3/}
}
TY - JOUR AU - F. D. Gakhov AU - V. I. Smagina TI - Exceptional cases of integral equations of convolution type and equations of the first kind JO - Doklady Akademii Nauk PY - 1961 SP - 1277 EP - 1280 VL - 136 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a3/ LA - ru ID - DAN_1961_136_6_a3 ER -
F. D. Gakhov; V. I. Smagina. Exceptional cases of integral equations of convolution type and equations of the first kind. Doklady Akademii Nauk, Tome 136 (1961) no. 6, pp. 1277-1280. http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a3/